Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleCharacterization and Existence of Groebner Bases
Author(s) Christoph Schwarzweller
TypeArticle in Journal
AbstractThis article is part of a series on the formalization of the theory of Groebner bases in the Mizar system. Here a number of characterizations for Groebner bases (among them that Groebner bases are convergent rewriting systems) are proved. The existence and uniqueness of reduced Groebner bases is also shown.
Length9
CopyrightUniversity of Białystok, Poland
File
LanguageEnglish
JournalFormalized Mathematics
Volume11
Number3
Pages293-301
PublisherUniversity of Bia³ystok, Poland
Year2003
Edition0
Translation No
Refereed No
Webmaster